# SDR DALA1053590909

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D*
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 991184093
- Condition: Cracked
- Location: Sta 1437 L2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV4, FOUND AFT ACCESSORY STA 1437 L2L VERTICAL STAB FITTING OTBD SHEAR TIE CRACKED AT FASTENERS.  R & R SHEAR TIE FABBED FROM 7075-T6 0.071 INSTALLED SHEAR TIE.
